Volume 24, Number 2

Articles in the Issue:

Regular Articles:
 
Ming Wang, Jin-chao Xu and Yu-cheng Hu
Modified Morley Element Method For A Fourth Order Elliptic Singular Perturbation Problem.
J. Comp. Math., 24 (2006), pp. 113-120
. Abstract
 

Full Article
   
Hua-zhong Tang and Gerald Warnecke
High Resolution Schemes For Conservation Laws And Convection-Diffusion Equations With Varying Time And Space Grids.
J. Comp. Math., 24 (2006), pp. 121-140
. Abstract
 

Full Article
   
Wen Li and Jian-xin Chen
The Eigenvalue Perturbation Bound For Arbitrary Matrices.
J. Comp. Math., 24 (2006), pp. 141-148
. Abstract
 

Full Article
   
Ya-xiang Yuan
A New Stepsize For The Steepest Descent Method.
J. Comp. Math., 24 (2006), pp. 149-156. Abstract
 

Full Article
     
Huo-yuan Duan and Qun Lin
On The Convergence Of The Nonnested V-Cycle Multigrid Method For Nonsymmetric And Indefinite Second-Order Elliptic Problems.
J. Comp. Math., 24 (2006), pp. 157-168. Abstract
 

Full Article
     
Shi-peng Mao and Shao-chun Chen
Convergence Analysis Of Morley Element On Anisotropic Meshes.
J. Comp. Math., 24 (2006), pp. 169-180. Abstract
 

Full Article
     
Hong-jiong Tian, Li-qiang Fan, Yuan-ying Zhang and Jia-xiang Xiang
Spurious Numerical Solutions Of Delay Differential Equations.
J. Comp. Math., 24 (2006), pp. 181-192. Abstract
 

Full Article
     
Hong-ying Huang and De-hao Yu
Natural Boundary Element Method For Three Dimensional Exterior Harmonic Problem With An Inner Prolate Spheroid Boundary.
J. Comp. Math., 24 (2006), pp. 193-208. Abstract
 

Full Article
     
Mei-qun Jiang and Pei-liang Dai
A Parallel Nonoverlapping Domain Decomposition Method For Stokes Problems.
J. Comp. Math., 24 (2006), pp. 209-224. Abstract
 

Full Article